Nurofen Max Strength Joint & Back Pain Relief 512mg – 24 Tablets

£9.99 Inc. VAT

Nurofen Max Strength Joint & Back Pain Relief 512mg Tablets.

Contains Sodium Ibuprofen 512mg (equivalent to Ibuprofen 400mg).
See details below, always read the label

Suitable for: Adults and children over 12 years of age.
Active ingredients: Ibuprofen.
This site uses cookies to offer you a better browsing experience. By browsing this website, you agree to our use of cookies.